# SDR DALA14011053720

- Difficulty date: February 16, 2014
- Submitted: February 20, 2014
- Operation: Air carrier
- Aircraft: N390DA
- Make and model: Boeing 737832
- Aircraft serial: 30536
- Aircraft time: 44,656 hours, 17,902 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 727b
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND CABIN FLOORBEAM BS 727B SPLICE STRAP, LBL 24.75, RBL 24.75, LBL45.50, RBL 45.50 CRACKED.  MAINTENANCE REPAIRED IAW ERA 523116-14AD.
